Advertisement

Can clonazepam (Klonopin) be overdosed?

Yes, like many other drugs, clonazepam (Klonopin) can be overdosed. Call your local poison control center at 1-800-222-1222 and your doctor and/or pharmacist to determine what to do. If the person who has overdosed is not breathing or has collapsed, call 911 for emergency services.

Serious side effects to watch for include the following symptoms:

  • Drowsiness
  • Confusion
  • Loss of consciousness or coma

Continue Learning about Anti-anxiety

How do I know if I'm taking too much anti-anxiety medication?
Dr. Sudeepta Varma, MDDr. Sudeepta Varma, MD
You may be taking too much anti-anxiety medication if you find you need it more often, and if your d...
More Answers
What should I be aware of before I start taking anti-anxiety medication?
Sudeepta Varma, MDSudeepta Varma, MD
Before you start taking anti-anxiety medication, you should have a thorough work-up with your doctor...
More Answers
How Do I Know If I'm Taking Too Much Anti-Anxiety Medication?
How Do I Know If I'm Taking Too Much Anti-Anxiety Medication?
What Are Some Alternative Therapies to Treat Anxiety?
What Are Some Alternative Therapies to Treat Anxiety?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.